Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("VOLTERRA EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1562

  • Page / 63

Export

Selection :

  • and

CLASSES OF SOLVABLE VOLTERRA INTEGRAL EQUATIONS.LUBAN M; DEUTSCH M.1977; J. MATH. PHYS.; U.S.A.; DA. 1977; VOL. 18; NO 9; PP. 1882; BIBL. 5 REF.Article

A GENERALIZED FOKKER-PLANCK EQUATION IN THE CASE OF THE VOLTERRA MODELROERDINK J; WEYLAND A.1981; BULL. MATH. BIOL.; GBR; DA. 1981; VOL. 43; NO 1; PP. 69-79; BIBL. 12 REF.Article

UNIFORMLY VALID SOLUTIONS TO VOLTERRA INTEGRAL EQUATIONS.LING R.1977; J. MATH. PHYS.; U.S.A.; DA. 1977; VOL. 18; NO 10; PP. 2019-2025; BIBL. 5 REF.Article

A NOTE ON CONTINUOUS DEPENDENCE OF SOLUTIONS OF VOLTERRA INTEGRAL EQUATIONSGYLLENBERG M.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 81; NO 4; PP. 546-548; BIBL. 2 REF.Article

ALGORITHM FOR SOLVING A CLASS OF PHASE-LOCK-LOOP EQUATIONSHASAN P.1983; ELECTRONICS LETTERS; ISSN 0013-5194; GBR; DA. 1983; VOL. 19; NO 5; PP. 153-154; BIBL. 5 REF.Article

ON THE VOLTERRA BOUNDARY-VALUE PROBLEM FOR MULTIPLY-CONNECTED DOMAINSHOMENTCOVSCHI D.1982; REV. ROUM. MATH. PURES APPL.; ISSN 0035-3965; ROM; DA. 1982; VOL. 27; NO 3; PP. 351-358; BIBL. 18 REF.Article

A METHOD FOR THE SOLUTION OF A CLASS OF SINGULAR VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONSPROSPERETTI A.1982; J. COMPUT. PHYS.; ISSN 0021-9991; USA; DA. 1982; VOL. 46; NO 3; PP. 462-468; BIBL. 19 REF.Article

COMPACTNESS METHODS FOR AN ABSTRACT NONLINEAR VOLTERRAVRABIE II.1981; NONLINEAR ANAL., THEORY METHODS APPL.; GBR; DA. 1981; VOL. 5; NO 4; PP. 355-371; BIBL. 17 REF.Article

EXISTENCE OF STABLE EQUILIBRIUM POINT FOR DYNAMICAL SYSTEMS OF VOLTERRA TYPETAKEUCHI Y; ADACHI N.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 79; NO 1; PP. 141-162; BIBL. 25 REF.Article

MONOTONE METHODS AND ATTRACTIVITY RESULTS FOR VOLTERRA INTEGRO-PARTIAL DIFFERENTIAL EQUATIONSSCHIAFFINO A.1981; PROC. R. SOC. EDIMB., SECT. A, MATH.; ISSN 0308-2105; GBR; DA. 1981; VOL. 89; NO 1-2; PP. 135-142; BIBL. 15 REF.Article

UNIQUE SOLUTIONS OF SOME VOLTERRA INTEGRAL EQUATIONSGRIPENBERG G.1981; MATH. SCAND.; ISSN 0025-5521; DNK; DA. 1981; VOL. 48; NO 1; PP. 59-67; BIBL. 6 REF.Article

A BOUND ON THE SOLUTIONS OF A NONLINEAR VOLTERRA EQUATIONSTAFFANS OJ.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 83; NO 1; PP. 127-134; BIBL. 5 REF.Article

ON LINEAR VOLTERRA EQUATIONS WITH NONINTEGRABLE KERNELSGRIPENBERG G.1980; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1980; VOL. 11; NO 4; PP. 668-682; BIBL. 19 REF.Article

ON THE ASYMPTOTIC BEHAVIOR OF RESOLVENTS OF VOLTERRA EQUATIONSGRIPENBERG G.1980; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1980; VOL. 11; NO 4; PP. 654-662; BIBL. 10 REF.Article

ON THE STABILITY OF MULTISTEP FORMULAS FOR VOLTERRA INTEGRAL EQUATIONS OF THE SECOND KINDVAN DER HOUWEN PJ; WOLKENFELT PHM.1980; COMPUTING; AUT; DA. 1980; VOL. 24; NO 4; PP. 341-347; BIBL. 13 REF.Article

THE EXISTENCE OF GLOBALLY STABLE EQUILIBRIA OF ECOSYSTEMS OF THE GENERALIZED VOLTERRA TYPETAKEUCHI Y; ADACHI N.1980; J. MATH. BIOL.; ISSN 0303-6812; DEU; DA. 1980; VOL. 10; NO 4; PP. 401-415; BIBL. 14 REF.Article

ON THE ASYMPTOTIC STABILITY FOR ABSTRACT VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONSSCHIAFFINO A; TESEI A.1979; ATTI ACCAD. NAZION. LINCEI, R.C., CL. FIS. MAT. NAT.; ITA; DA. 1979 PUBL. 1980; VOL. 67; NO 1-2; PP. 67-74; ABS. ITA; BIBL. 6 REF.Article

SOLUTIONS FOR CERTAIN NONLINEAR VOLTERRA INTEGRAL EQUATIONSHUNG YIH CHEN.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 69; NO 2; PP. 475-488; BIBL. 4 REF.Article

SUR UNE EQUATION INTEGRALE DU TYPE VOLTERRA NON-LINEAIRELONDEN SO.1979; AN. STI. UNIV. "AL-I-CUZA" IASI, 1A; ROM; DA. 1979; VOL. 25; NO 2; PP. 287-295; BIBL. 4 REF.Article

AN L1 REMAINER THEOREM FOR AN INTEGRODIFFERENTIAL EQUATION WITH ASYMPTOTICALLY PERIODIC SOLUTIONHANNSGEN KB.1979; PROC. AMER. MATH. SOC.; USA; DA. 1979; VOL. 73; NO 3; PP. 331-337; BIBL. 7 REF.Article

ON THE HOLOMORPHIC PROPERTIES OF THE NONLINEARITY IN A VOLTERRA EQUATION.STAFFANS OJ.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 64; NO 1; PP. 48-60; BIBL. 12 REF.Article

SOME STABILITY CRITERIA FOR MULTIPLE VOLTERRA INTEGRAL EQUATIONS WITH AN APPLICATION TO GAS CHROMATOGRAPHY.DE FRANCO RJ.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 62; NO 2; PP. 417-431; BIBL. 19 REF.Article

STABILITY REGIONS IN THE NUMERICAL TREATMENT OF VOLTERRA INTEGRAL EQUATIONS.BAKER CTH; KEECH MS.1978; S.I.A.M. J. NUMER. ANAL.; USA; DA. 1978; VOL. 15; NO 2; PP. 394-417; BIBL. 2 P.Article

A MODIFIED GALERKIN APPROXIMATION METHOD FOR VOLTERRA EQUATIONS WITH SMOOTH KERNELS.BOWNDS JM.1978; APPL. MATH. COMPUT.; U.S.A.; DA. 1978; VOL. 4; NO 1; PP. 67-79; BIBL. 14 REF.Article

ON A STARTING METHOD FOR THE NUMERICAL SOLUTION OF LINEAR VOLTERRA INTEGRAL EQUATIONS.DAY JT.1977; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1977; VOL. 57; NO 7; PP. 417-418; BIBL. 9 REF.Article

  • Page / 63